advertisement
Question
Posted by: Julz | 2008-11-26

Hematoma

I fell off my bike in Feb this year and got a hematoma on my shin. I consulted a Dr at the time and after a couple of mnths he was happy that it had healed. I still have a huge mark on my leg. The Dr says the iron from the blood has stained my skin. Any ideas on how to get rid of the staining - it is very not attractive!
Many thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Julz
The staining can be caused by iron pigments from the blood in the hematoma - usually the body gradually removes this from the cells until the stain disappears. If it does not gradually get lighter you could maybe see a dermatologist to see if this will improve with laser or a chemical peel?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Julz | 2008-11-27

Thank you for your reply...

Reply to Julz

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement